# SDR HEEA967328

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: TM42040
- Condition: Friction Error
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FRICTION ERROR AND WILL NOT RETURN TO ZERO. SENT TO MASCO FOR INSPECTION AND REPAIR.
